# SDR AALA20070872

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT SEAT 28D HAS BROKEN SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
